Ask an expert
Question

02 Dec 2004

penis falling off!
Regardless of how many times I clean under my foreskin after a couple hours the skin on the end of my penis peels off, its red and sensitive. I wrote in a while ago and it was suggested i use Canestan to combat a fungus. I was given the generic equivelent by a pharmacist to no improvement.

What should i do, try or should i see a doctor
Answer 599 views
Expert
Pharmacist
pharmacist

01 Jan 0001

If the treatment you previously used was innefective  then I suggest consulting your doc.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote